# SDR SWAA2019092637239

- Difficulty date: September 10, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 62,273 hours, 36,091 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A200028
- Part serial: IC0099
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER RIB WEB CRACKED AT BS 92.70, JUST BELOW UPPER FLANGE (PARALLEL) AT FORWARD END OF RIB.  REPAIRED RIB IAW EA.
